# SDR ASAA2013030494069

- Difficulty date: March 4, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,251 hours, 7,751 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid
- Part number: 3205482
- Part serial: 657
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,273 hours, 2,731 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE GROUND WING TAI SOLENOID VALVE FAILED OPS TEST.  REPLACED GROUND WING TAI ON NR1 ENGINE IAW MM 30-11-12 LEAK & OPS CHECKED GOOD.
